Weak solutions of magma equations

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Periodic solutions in terms of Jacobian cosine elliptic functions have been obtained for a set of values of two physical parameters for the magma equation which do not reduce to solitary-wave solutions. We have also obtained solitary-wave solutions for another set of these parameters as an infinite period limit of periodic solutions in terms of Weierstrass and Jacobian elliptic functions.

Original languageEnglish
Pages (from-to)173-179
Number of pages7
JournalII Nuovo Cimento B Series 11
Volume114
Issue number2
Publication statusPublished - 1999

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Weak solutions of magma equations'. Together they form a unique fingerprint.

  • Cite this